# SDR UIEA99085

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1480
- Part time: 72,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB 747-53A2390, HFEC INSPECTION OF BS 1480 HOLE NR 19 REVEALED A CRACK IN THE WEB PANEL ONLY.  PER SB 747-53A2390 HOLE WAS OVERSIZED TO .5625 INCH WEB PANEL ONLY.  INSTALLED FREEZE PLUG.  FABRICATED SEPARATE BUSHING FOR THE WEB SPLICE PLATE, BULKHEAD AND OUTER CHORD SPLICE FITTING.  (M)
